Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Nausea, loose stools, fatigue, increased appetite, headaches, cramps, early period. What it could be?

Hi, I'm having some weird symptoms, this has been going on for the last three weeks. I'm experiencing nausea, loose stools, fatigue, increased appetite, and headaches. I also feel like I'm going to start my period, I have those cramps. But I just had a period one weeks ago. It was light and lasted three days, which is normal
for me. Can you give my any insight is to what this could be?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening dear
Are these symptoms associated with fever?. Do you have family history of diabetes?. Do you have any polyuria, polydipsia and discharge from vagina?
Please see doctor to measure your blood pressure, do stool analysis, pregnancy test, abdominal pelvic scan, thyroid hormones t3,t4 and TSH and random blood sugar.
We need to do these investigations so as to rule out diabetes,
thyrotoxicosis, hypertension and pelvic inflammatory disease
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor